advertisement
Question
Posted by: Sandy | 2010-06-28

Yasmin - Diane

Hi

I used Yasmin on and off for skin treatment for about 4 years now (of which the last two was for BC). However, I have been battling with weight gain since using DIane continuously for the last two years.

To try and combat that, and the fact that I heard prolonged used of DIane is not advisable, I switched over to Yasmine. But since starting Yasmine, I get very nauseous about 2 hours after taking it. Then it seems ok, and about 11 - 12 hours later I get another bout of nauseousness for about 1 hour or so.

I don''t want to go back to Diane due to the weight gain, but it''s also horrible feeling like that every day. Will the side effects go away (that is the only side effects I get from Yasmine and occasionally an upset stomach).

Is there anything I can do to combat the nausea?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The nausea often gets better after a month or two. I would suggest that you persist. There are drugs which help with nausea but these will need a prescription.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010-06-29

The nausea often gets better after a month or two. I would suggest that you persist. There are drugs which help with nausea but these will need a prescription.
Best wishes

Reply to gynaedoc
Posted by: DINEO | 2010-06-28

I''m currently pregnant &  i suffer from a very painful, sore lump like which is swollen between my vagina &  anus (preneaum) area, it comes and goes. What causes it &  how can it be treated?

Reply to DINEO

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement